| Catalog Number |
2112550 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: customer description of the event being reported: a brown particle was observed on the tip of line 1 of the apex transfer set.No patient involvement.Customer reporting txs has a brown particle on the tip of line 1.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One unused sample with packaging was provided for evaluation.Upon evaluation of the unit, moveable foreign matter was observed in the tube of macro line 1.The reported issue was confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Five retains from the reported lot number were tested and passed per specification.Incidents of this nature are attributed to operator oversight during the manufacturing/packaging of the product.B braun has procedures in place to mitigate foreign matter in the manufacturing area.These include workstation cleaning and proper garbing processes.As a result of this occurrence, a formal awareness training session was conducted with all applicable personnel involved in the assembly and inspection of this product.The purpose of this training was to review the reported incident and to ensure all personnel understand and comply with the established assembly and inspection processes.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.